About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 265752, 3 pages
http://dx.doi.org/10.1155/2013/265752
Research Article

A Liouville Property of Holomorphic Maps

Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China

Received 5 April 2013; Accepted 8 May 2013

Academic Editors: M. M. Cavalcanti and J.-S. Chen

Copyright © 2013 Chengjie Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengjie Yu, “A Liouville Property of Holomorphic Maps,” The Scientific World Journal, vol. 2013, Article ID 265752, 3 pages, 2013. doi:10.1155/2013/265752